# SDR ZZDA2011588

- Difficulty date: July 13, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE PIN CAME OFF.  R-1 RE-ATTACH GALLEY DOOR SLIDE LANYARD IAW AMM 25-61-03.  OK FOR SERVICE.
